MathSciNet Relay Station
MathSciNet bibliographic data
MR2596048 (2012h:39038) 39B62 (26D10)
Hou, Zuoliang Convexity of Hessian integrals and Poincaré type inequalities. Proc. Amer. Math. Soc. 138 (2010), no. 6, 2099–2105.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement